MAUDE Adverse Event Report: ENCORE MEDICAL L. P. FOUNDATION HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE51

ENCORE MEDICAL L. P. FOUNDATION HIP; HEAD, UNIPOLAR, MODULAR, ENCORE SIZE51
Model Number 411-00-151
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery due to a dislocation.The previous surgery and the surgery detailed in this event occurred 14 days apart.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available.The revision surgery was completed as intended and without incident.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient's hip dislocated.

Brand Name
FOUNDATION HIP
Common Device Name
HEAD, UNIPOLAR, MODULAR, ENCORE SIZE51
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd
austin, tx
MDR Report Key10067021
Report Number1644408-2020-00395
Device Sequence Number16313194
Product Code KWL
UDI-Device Identifier00888912076876
UDI-Public(01)00888912076876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model Number411-00-151
Device Catalogue Number411-00-151
Device Lot Number920B1039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR